MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK & HIP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK & HIP; HOT OR COLD DISPOSABLE PACK.
Lot Number LGA1644
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 01-mar-2026, this spontaneous report was received regarding an 85-year-old female consumer in association with an unspecified thermacare lower back and hip heat wrap.Approximately on 01-feb-2026, the consumer topically applied a thermacare lower back and hip heat wrap for an unspecified indication.After 4 hours of using the product, she experienced burning.Two hours later her daughter took off the heat wrap.The area was noted to have a burn.For treatment she used aloe vera, vitamin e, and a antibiotic cream for 3 weeks.As of 04-mar-2026, the area was improving but marks still remained.No additional information was provided.

Brand Name
THERMACARE LOWER BACK & HIP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
811 broad street
suite 600
chattanooga TN 37402
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key24643014
Report Number3007593958-2026-00010
Device Sequence Number13235247
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot NumberLGA1644
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED HIGH BLOOD PRESSURE MEDICATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale